Endpoint estimates for multilinear fractional maximal operators
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 383-391
Published online August 2, 2019
Printed March 31, 2020
Suixin He, Jing Zhang
Yili Normal University; Yili Normal University
Abstract : We study the mapping property of multilinear fractional \linebreak maximal operators in Lipschitz spaces. It should be pointed out that some of the techniques employed in the study of fractional integral operators do not apply to fractional maximal operators.
Keywords : Lipschitz spaces, Morrey spaces, multilinear fractional integral operator, multilinear fractional maximal operator
MSC numbers : Primary 42B20, 42B25, 42B35
Supported by : This work was supported by the Natural Science Foundation of Xinjiang Uygur Autonomous Region (2019D01C334); Doctoral fund of Yili Normal University(2017YSBS09).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd